PH INFO PLEASE
- 02-22-2013, 11:03 AM
PH INFO PLEASE
Im currently on day 3 of taking my ph,and was wanting some more advice or if someone else experienced the same effects
im haveing pain on my left said about 2 inches below the rib cage 5 hrs later i got diarrhea so should i only take one instead of 2?
ph- decaplexx 850 by gene tech pharma
per 1 capsule
2, 17a-dimethyl-5a-androsta-1-en-17b-ol-3-one 6mg
methyl-1,4 androstenediol 20 mg
milk thistle (85% silymarin) 75mg
on cycle- advanced cycle support
milk thistle extract (80% silymarin) 500mg
n-acetyl-cysteine (nac) 400mg
hawthome (1.8% extract) 300mg
saw palmetto (45% extract) 200mg
coenzyme q10(coq10) 100mg
crlery seed (6:1 concentrate) 75mg
grape seed( 95% extract) 75 mg
should i stop and go get a single compound? or take 1 capsule instead of 2?
- 02-22-2013, 11:28 AM
Is this your first PH? Usually pain accompanied by the splats (or vimitting depending where the toxin is along your digestion path) is your body teling you something isn't right and it's trying to get rid of something asap. I am no biochemist, nor am I a biology expert, but are you on any other supplements or did you eat anything else differently? I would say if you havent dabbed much in the PH world to start off on a lighter dose (1 cap). Without getting too much into the nasty details, it should be noted that if your stool is a deep dark color, or has blood in it, then you may have some type of internal bleeding/gastrointestinal infections/heavy inflammation. If that is the case, I would stop what you're doing and go to a doctor asap, even if it's just for reassurance. Sometimes the body needs to adjust to these harsh compounds, that is why starting off on a lighter dose (especially if you are newish to this) is advised as it has less of a "shock" to the system. Keep in mind I am new to this myself so look for someone with more experience to chime in on the actual compound and proper dosing/expected sides.
- 02-22-2013, 11:33 AM
- 5'10" 208 lbs.
- Join Date
- Jan 2013
- Rep Power
- Lv. Percent
a little diarhea is normal. complete mud butt isnt. whats your urine look like? its not the liver, but it could be another organ in distress, which is not good at all. live can rgenerate, nothing else can. is it possible the side pain is a taining injury?
02-22-2013, 12:14 PM
goliathonline- no this would be my 5 cycle with in 4 years ( only used one compound not 3)
their is no blood in stool
my urin is yellowish cloudy... well the pain started on my 3rd day about 12am and around 3 am i woke up bc it was hurting and my neck started to get light cold chills.... then around 5am the restroom i went the more i went the less pain i had....
Now do keep in mind when i was 15 i got diagnosed at pre dibetic due to over weight i was 295lbs and size 46 in the waist.... at the age of 17 i went from 295 to 167 due to dangers of diabetics now im 25 and taking pro in the past but they never bothered me at all..... i took 2 cycles of sd of 50mg daily but this stuff is diff now i was diagnosed with low t when i was 23 ......
02-22-2013, 12:18 PM
other supplement is
xtend for recovery
oh i also check my sugar levels last night and it was normal 94 which is really good
the doc told me since i lost my weight then more and likly the diabetes would be gone
im also lactose intolerant
02-22-2013, 12:35 PM
I am guessing protein is plant/animal/egg based rather than pure milk/dairy?
With all these health items and history this is probably out of my realm.
I would say if you've used PH in the past without issue, and have experience, just try lowering the dose to be sure. A doctor is always the best bet but I know thats always easier said than done. As onion knight stated, a little upsetting of the system is normal when new on a cycle, but if it's over the top, to the point where chronic dehydration is an issue, than that's when you should get worried. I am more concerned about the pain and the neck chills, although even when you have the flu or are hungover your body aches in areas you wouldnt expect so it could just be an additional nuisance to the splats. When I had a stomach bug a while ago I would have awful pains and then have to use the bathroom constantly. It usbsided on it's own within a week, just ate healthy natural foods. I got this bout of sickness from a lamb gyro from a pita grill place by me (last thing I ate that was different before I felt sick), you are probably alright, just make sure there's no dark color or blood and as long as it eases up you should be fine. If it persists then, like I said before, see a doc. Can't put a price on professional assurance IMHO.
02-22-2013, 12:42 PM
thank for all the good info......
05-09-2013, 02:16 PM
What's up brother new to this forum but I happened to just finish my dp850 cycle and i am pretty impressed by the gains i obtained. the only sides i got was a skin rash/inflammation the first 3-4 days (guessin my bodys first reaction to get rid of non natural chems) but i just roughed it out and it went away before the week ended. other than that it does dry your joints pretty badly so be sure to get something for joint support. But its definitely legit stuff I'm plannin on running another cycle of it but stacked with cels mdrol. Dang man my ho.est opinion is if you have diabetis and have cycled 5 times already maybe your bodys finally crying out? You do give proper rest time between cycles right? At least a month or more from one to another..?
Also this was my first cycle and i ran it 1 tab first 6 days, 2 tabs for 9 days, 3 tabs for 16 days. crazy thing is even when i stopped and.was taking my pct it felt like i still continued to gain a week after i finished the ph, like it stays in your system extended time. keep us posted.
Similar Forum Threads
- By NeverEnough in forum AnabolicsReplies: 3Last Post: 10-09-2007, 10:57 AM
- By gupark in forum AnabolicsReplies: 0Last Post: 10-06-2007, 11:53 AM
- By modified7 in forum AnabolicsReplies: 51Last Post: 05-13-2005, 06:27 PM
- By bcboy in forum AnabolicsReplies: 8Last Post: 08-19-2004, 01:45 AM
- By Jason161 in forum AnabolicsReplies: 3Last Post: 01-02-2004, 01:44 AM